MAUDE Adverse Event Report: ResMed Pty Ltd Astral 100 - AMER; Continuous, Ventilator, Home Use

ResMed Pty Ltd Astral 100 - AMER; Continuous, Ventilator, Home Use
Model Number 27001
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 05/25/2026
Type of Reportable Event Death

Brand Name
Astral 100 - AMER
Common Device Name
Continuous, Ventilator, Home Use
Manufacturer (Section D)
ResMed Pty Ltd
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
Manufacturer (Section G)
ResMed Pty Ltd
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
Manufacturer Contact
jaklin aziz
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
+61(426)226675
MDR Report Key50505590
Report Number3004604967-2026-01337
Device Sequence Number10211274
Product Code NOU
UDI-Device Identifier00619498270019
UDI-Public(01)00619498270019(11)231122(10)1743853
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number27001
Device Catalogue Number27001
Device Lot Number1743853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2023
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age24 MO
Patient SexUnknown